Aa
A
A
Close
576796 tn?1217579856
neurontin + buspar = dizzoness
I'm taking 600 mg gapabentin 3x daily and 10 mg buspar 2x daily. I weigh 146.5 lbs. . Could this combination be making me dizzy?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi, yes, both drugs are associated with dizziness, need is to adjust the doses and please get your blood pressure checked too. Please consult your doctor for the same.

Also, some patients develop tolerance to dizziness but if the symptoms are affecting your daily routine, need is to consult doctor.

The incidence of dizziness is quite high with both gabapenti as well as buspirone.Other option is to replace buspirone with other drug from the same group.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
im taking 10mg of buspar 3x a day for anxiety and gabapentin cap 100mg 3x a day for nerve pains is this ok
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1465260698
Blank
aspen2
ON
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN